Skip to Content

Why do I keep getting sick from my opana?

Responses (2)

Rajive Goel 11 Jun 2012

Its perhaps one of its many common side effects which make you feel sick, if you think its too bothersome, please do seek an alternative med from the doc/pharmacist who prescribed the Opana.

Take care, best wishes!

NewYorkGuy44 11 Jun 2012

In getting sick, if you are talking about withdrawing, from what I have read, t seems to be fairly common. I am also taking a pretty high dose and it does not seem to work, esp since they have changed to the newer pill. I was told that a compound pharmacy can help, by making the old pill, I'm doing my own research on this , myself. i probably will switch back to OC, as far as opana er, For me it simply isn't working, you should tell the Dr, call them Today. Maybe your dose needs to be adjusted, or maybe a breakthry pain ppill as well. Good luck.

Anonymous 11 Jun 2012

I just got transferred to Opana, just curious, what kind of sick? is it from the new formula... withdrawal sick... illness such as the Oxy change sick?

Thanks!!!

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions